MAUDE Adverse Event Report: Zimmer Biomet, Inc. Taperloc Complete; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Zimmer Biomet, Inc. Taperloc Complete; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 51-105160
Medical Device Problem Codes Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Taperloc Complete
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50097827
Report Number0001825034-2026-02236
Device Sequence Number13341667
Product Code LPH
UDI-Device Identifier00880304517172
UDI-Public(01)00880304517172(17)280629(10)6309298
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number51-105160
Device Lot Number6309298
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown